Annals of Operations Research
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ann. Oper. Res., 2017, Pages 1–18 (Mi aor1)  

Kolmogorov’s equations for jump Markov processes with unbounded jump rates

Eugene Feinberga, Manasa Mandavab, Albert N. Shiryaevc

a Department of Applied Mathematics and Statistics, Stony Brook University, Stony Brook, NY 11794-3600, USA
b Indian School of Business, Hyderabad 500032, India
c Steklov Mathematical Institute, 8, Gubkina Str., Moscow, Russia 119991

Funding Agency Grant Number
National Science Foundation CMMI-1335296
CMMI-1636193
The first author was partially supported by the National Science Foundation [Grants CMMI-1335296 and CMMI-1636193].


DOI: https://doi.org/10.1007/s10479-017-2538-8

Language:

Linking options:
  • http://mi.mathnet.ru/eng/aor1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:70

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021